# SDR COM31022

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146CA
- Make and model: Saab SF340A
- Aircraft serial: 340A146
- System (JASC): 2770 · Gust Lock Damper System
- Part: Actuator
- Part number: 8618M1
- Condition: Defective
- Location: Rudder
- Part time: 14,393 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RUDDER GUST LOCK CIRCUIT BREAKER TRIPPED.  REPLACED GUST LOCK ACTUATOR.
